Alert archive / Tennessee / Winter Storm Warnings in 2014
Winter Storm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Feb 2, 2014, 12:46 PM CST for 6 counties in Tennessee. It took effect at Feb 2, 2014, 6:00 PM CST. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 2, 2014, 12:46 PM CST (18:46 UTC)
- In effect from
- Feb 2, 2014, 6:00 PM CST
- Expired
- Feb 3, 2014, 12:17 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
Counties Benton County, TN, Houston County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN, Sumner County, TN
The radar
The Ft Campbell radar (KHPX), 39 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 2, 10:51 PM CST | FREEZING RAIN 0.2 | Dover, TN | STEWART COUNTY EMA REPORTED 0.10 TO 0.20 INCHES OF ICE ACCUMULATION ON TREES. NO ROAD ISSUES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898 WWUS44 KOHX 021846 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1246 PM CST SUN FEB 2 2014 ...WINTRY WEATHER ON THE WAY FOR MIDDLE TENNESSEE LATE TODAY AND TONIGHT... .COLD AIR WILL CONTINUE TO FILTER INTO THE AREA TODAY BEHIND A COLD FRONT. RAIN WILL CHANGE TO SNOW AND SLEET OVER NORTHWEST SECTIONS LATE THIS AFTERNOON AND EARLY THIS EVENING WITH ACCUMULATIONS OF 2 TO 4 INCHES EXPECTED. FURTHER SOUTH OVER THE ADVISORY AREA A CHANGEOVER TO FREEZING RAIN...SLEET AND SNOW WILL OCCUR DURING THE EVENING AND OVERNIGHT HOURS. SNOW AND SLEET ACCUMULATIONS UP TO AN INCH ALONG WITH ICE ACCUMULATION UP TO A TENTH OF AN INCH IS EXPECTED. TNZ005>007-022-023-030300- /O.UPG.KOHX.WW.Y.0007.140203T0000Z-140203T1200Z/ /O.NEW.KOHX.WS.W.0001.140203T0000Z-140203T1200Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... CAMDEN...ERIN 1246 PM CST SUN FEB 2 2014 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * EVENT...2 TO 4 INCHES OF SNOW AND SLEET IS EXPECTED ACROSS THE WARNING AREA. * TIMING...6 PM CST TONIGHT THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ROAD SURFACES WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY THIS EVENING. TRAVEL IMPACTS WILL CONTINUE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008-030300- /O.UPG.KOHX.WW.Y.0007.140203T0300Z-140203T1200Z/ /O.NEW.KOHX.WS.W.0001.140203T0000Z-140203T1200Z/ SUMNER- INCLUDING THE CITY OF...GALLATIN 1246 PM CST SUN FEB 2 2014 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * EVENT...UP TO A TENTH OF AN INCH OF ICE PRIOR TO THE POTENTIAL FOR SNOW AND SLEET ACCUMULATIONS OF 1 TO LOCALLY 4 INCHES. HIGHER SNOWFALL TOTALS ARE EXPECTED CLOSER TO THE KENTUCKY BORDER. * TIMING...6 PM CST TONIGHT THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE AT THE ONSET MAY PUT A GLAZE ON AREA ROADS BEFORE SNOW BEGINS TO ACCUMULATE ON ROADWAYS. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ009>011-027>034-056>060-062>064-030300- /O.CON.KOHX.WW.Y.0007.140203T0300Z-140203T1200Z/ MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD- CANNON-DE KALB- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... MURFREESBORO...WOODBURY...SMITHVILLE 1246 PM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... * EVENT...UP TO A TENTH OF AN INCH OF ICE PRIOR TO THE POTENTIAL FOR SNOWFALL ACCUMULATIONS OF AROUND 1 INCH. * TIMING...9 PM CST TONIGHT THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE AT THE ONSET MAY PUT A GLAZE ON AREA ROADS BEFORE SNOW BEGINS TO ACCUMULATE ON ROADWAYS. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ024>026-030300- /O.CON.KOHX.WW.Y.0007.140203T0000Z-140203T1200Z/ HUMPHREYS-DICKSON-CHEATHAM- INCLUDING THE CITIES OF...WAVERLY...DICKSON...ASHLAND CITY 1246 PM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * EVENT...UP TO ONE TENTH OF AN INCH OF ICE PRIOR TO THE POTENTIAL FOR SNOW AND SLEET ACCUMULATIONS OF 1 TO 2 INCHES. * TIMING...6 PM CST TONIGHT THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE AT THE ONSET MAY PUT A GLAZE ON AREA ROADS BEFORE SNOW BEGINS TO ACCUMULATE ON ROADWAYS. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TJ
2 follow-up statements
181 WWUS44 KOHX 030253 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 853 PM CST SUN FEB 2 2014 ...WINTRY WEATHER ON THE WAY FOR MIDDLE TENNESSEE TONIGHT... .COLD AIR WILL CONTINUE TO FILTER INTO THE AREA TONIGHT BEHIND TODAY'S COLD FRONT. RAIN WILL CHANGE TO FREEZING RAIN AND SLEET... THEN SNOW AND SLEET OVER NORTHWEST SECTIONS PRIOR TO MIDNIGHT. UP TO ONE QUARTER OF AN INCH OF ICE IS POSSIBLE...THEN ACCUMULATIONS OF 2 TO 4 INCHES ARE STILL EXPECTED FOR OUR NORTHWEST COUNTIES ONCE THE CHANGE OVER TO SNOW OCCURS. FURTHER SOUTH AND OVER THE NORTHERN PLATEAU...A CHANGEOVER TO FREEZING RAIN...SLEET AND SNOW WILL OCCUR PRIOR MIDNIGHT. SNOW AND SLEET ACCUMULATIONS UP TO AN INCH ALONG WITH ICE ACCUMULATION UP TO A TENTH OF AN INCH IS EXPECTED. TNZ005>008-022-023-031200- /O.CON.KOHX.WS.W.0001.000000T0000Z-140203T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN 853 PM CST SUN FEB 2 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * EVENT...UP TO ONE QUARTER OF AN INCH OF ICE...THEN 2 TO 4 INCHES OF SNOW AND SLEET IS EXPECTED ACROSS THE WARNING AREA. * TIMING...STARTING PRIOR TO MIDNIGHT TONIGHT AND LASTING THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE ACCUMULATIONS ARE POSSIBLE ON TREES AND POWER LINES. ONCE IT START TO SNOW...ROAD SURFACES WILL QUICKLY BECOME SNOW COVERED AND SLIPPERY. TRAVEL IMPACTS WILL CONTINUE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ009>011-027>034-056>060-062>064-031200- /O.CON.KOHX.WW.Y.0007.140203T0300Z-140203T1200Z/ MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD- CANNON-DE KALB- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... MURFREESBORO...WOODBURY...SMITHVILLE 853 PM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * EVENT...UP TO A TENTH OF AN INCH OF ICE PRIOR TO THE POTENTIAL FOR SNOWFALL ACCUMULATIONS OF AROUND 1 INCH. * TIMING...STARTING PRIOR TO MIDNIGHT TONIGHT AND LASTING THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE AT THE ONSET MAY PUT A GLAZE ON AREA ROADS BEFORE SNOW BEGINS TO ACCUMULATE ON ROADWAYS. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ024>026-031200- /O.CON.KOHX.WW.Y.0007.000000T0000Z-140203T1200Z/ HUMPHREYS-DICKSON-CHEATHAM- INCLUDING THE CITIES OF...WAVERLY...DICKSON...ASHLAND CITY 853 PM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * EVENT...UP TO ONE TENTH OF AN INCH OF ICE PRIOR TO THE POTENTIAL FOR SNOW AND SLEET ACCUMULATIONS OF 1 TO 2 INCHES. * TIMING...STARTING PRIOR TO MIDNIGHT TONIGHT AND LASTING THROUGH 6 AM CST MONDAY. * MAIN IMPACT...ICE AT THE ONSET MAY PUT A GLAZE ON AREA ROADS BEFORE SNOW BEGINS TO ACCUMULATE ON ROADWAYS. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
335 WWUS44 KOHX 030617 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1217 AM CST MON FEB 3 2014 ...SOME WINTER WEATHER STILL POSSIBLE IN NORTHERN MIDDLE TN... .COLD AIR HAS BEEN EXTREMELY SLOW TO MOVE INTO MIDDLE TENNESSEE THIS EVENING. WHILE A FEW SPOTS IN NORTHWEST MIDDLE TENNESSEE HAVE SEEN UP TO ONE QUARTER OF AN INCH OF ICE...ADDITIONAL ICE ACCUMULATIONS ARE GOING TO BE EXTREMELY LIMITED. THE WINTER STORM WARNING HAS BEEN CANCELLED BUT A WINTER WEATHER ADVISORY WILL CONTINUE THROUGH 6 AM FOR PORTIONS OF MIDDLE TENNESSEE ALONG AND NORTH OF INTERSTATE 40 FOR LIGHT ICE AND SNOW ACCUMULATIONS. THESE AREAS COULD EXPERIENCE MINOR TRAVEL HAZARDS THROUGH MID-MORNING WHEN TEMPERATURES CLIMB ABOVE FREEZING. TNZ007-008-031200- /O.CAN.KOHX.WS.W.0001.000000T0000Z-140203T1200Z/ /O.NEW.KOHX.WW.Y.0008.140203T0617Z-140203T1200Z/ ROBERTSON-SUMNER- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN 1217 AM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT SNOW AND ICE ACCUMULATIONS...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * EVENT...UP TO ONE TENTH OF AN INCH OF ICE...THEN UP TO ONE HALF INCH OF SNOW AND SLEET IS POSSIBLE. * TIMING...THROUGH 6 AM CST MONDAY. * MAIN IMPACT...MINOR ICE ACCUMULATIONS ARE POSSIBLE ON TREES AND POWER LINES. ONCE IT STARTS TO SNOW...ROAD SURFACES MAY BECOME SNOW COVERED AND SLIPPERY. TRAVEL IMPACTS WILL CONTINUE THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ005-006-022-023-030730- /O.CAN.KOHX.WS.W.0001.000000T0000Z-140203T1200Z/ STEWART-MONTGOMERY-BENTON-HOUSTON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN 1217 AM CST MON FEB 3 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. $$ TNZ009>011-025>034-031200- /O.CAN.KOHX.WW.Y.0007.000000T0000Z-140203T1200Z/ /O.NEW.KOHX.WW.Y.0008.140203T0617Z-140203T1200Z/ MACON-CLAY-PICKETT-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN 1217 AM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT SNOW AND ICE ACCUMULATIONS...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * EVENT...UP TO ONE TENTH OF AN INCH OF ICE...THEN UP TO ONE HALF INCH OF SNOW AND SLEET IS POSSIBLE. * TIMING...THROUGH 6 AM CST MONDAY. * MAIN IMPACT...MINOR ICE ACCUMULATIONS ARE POSSIBLE ON TREES AND POWER LINES. ONCE IT STARTS TO SNOW...ROAD SURFACES MAY BECOME SNOW COVERED AND SLIPPERY. TRAVEL IMPACTS WILL CONTINUE THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ024-056>060-062>064-030730- /O.CAN.KOHX.WW.Y.0007.000000T0000Z-140203T1200Z/ HUMPHREYS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD-CANNON- DE KALB- INCLUDING THE CITIES OF...WAVERLY...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...MURFREESBORO... WOODBURY...SMITHVILLE 1217 AM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. SOME LIGHT SLEET OR SNOW IS POSSIBLE IN THESE AREAS BUT ACCUMULATIONS ARE GOING TO BE EXTREMELY LIMITED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 2, 12:31 PM CST, 15 minutes earlier.
Area forecast discussion, Feb 2, 12:31 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1231 PM CST SUN FEB 2 2014 .UPDATE...FOR 18Z TAFS... && .AVIATION... FREEZING LINE WILL SLOWLY ADVANCE EAST THIS AFTERNOON AND TONIGHT. THIS WILL GRADUALLY CHANGE PRECIP FROM RAIN TO SNOW IN THE NORTHWEST FOR CKV BY 22Z. SNOW MAY BE MODERATE WITH VISIBILITIES POSSIBLY FALLING TO 1/2 MILE AT TIMES BETWEEN 00Z AND 06Z. IN NASHVILLE THE TRANSITION TO FROZEN PRECIP WILL LIKELY HAPPEN CLOSER TO 06Z WITH FREEZING RAIN AND SLEET UNTIL AROUND 09Z WHEN SNOW CHANCES INCREASE. CSV HAS THE LOWEST CHANCE OF SEEING WINTRY WEATHER. HOWEVER PERIODS OF MODERATE RAIN WILL BE LIKELY OVERNIGHT WITH DECREASED VIS PERIODICALLY THROUGHOUT THE TAF PERIOD. THE BEST CHANCE FOR ANY FREEZING RAIN OR SLEET WILL BE AFTER 10Z AT CSV. PRECIP IS EXPECTED TO MOVE OUT OF THE AREA IN THE LATE MORNING HOURS ON MONDAY. CIGS WILL LINGER BETWEEN 300 AND 700 FEET AT ALL SITES OVERNIGHT. && .PREV DISCUSSION... /ISSUED 1151 AM CST SUN FEB 2 2014/ MESOSCALE UPDATE... WILL BE UPGRADING THE NORTHWESTERN MOST PART OF THE AREA...BASICALLY NORTHWEST OF A CAMDEN TO PORTLAND LINE...TO A WINTER STORM WARNING IN THE NEXT HOUR. NEW GUIDANCE IN BETTER AGREEMENT WITH THE THERMAL PROFILES SHOWING A DEEP ISOTHERMAL LAYER COINCIDENT WITH MODERATE TO HEAVY PRECIP LATER TODAY INTO TNGT. THE COLDER NAM HAS THIS ISOTHERMAL LAYER AT OR BLO FREEZING BY 00Z AND CONTINUING FOR THE DURATION OF THE PRECIP. THE GFS IS A LITTLE WARMER BUT IT'S MAX WARM LAYER TEMP OF +1C OR COLDER SUGGESTS MORE SNOW THAN ANYTHING USING THE TOP DOWN METHOD. WE'LL USE A BLEND OF THESE TWO WHICH WILL SUPPORT MAINLY SNOW IN THE WARNING AREA BUT WITH SOME SLEET MIXED IN. NO CHANGES EXPECTED FOR THE REST OF THE ADVISORY AREA AT THIS TIME. MAIN WINTER WX IMPACTS STILL LOOK TO BE NEAR AND NORTH OF I-40. THANKS TO MEG...LMK AND PAH FOR COORDINATION ON A VERY DIFFICULT FCST. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST MONDAY FOR TNZ008>011-027>034-056>060-062>064. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST MONDAY FOR TNZ005>007-022>026. && 11
Hazardous weather outlook, Feb 2, 5:27 AM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST SUN FEB 2 2014 TNZ008>011-027>034-056>060-062>064-031100- SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- RUTHERFORD-CANNON-DE KALB- 527 AM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR NORTHERN AND CENTRAL PORTIONS OF OF MIDDLE TENNESSEE TONIGHT. RAIN WILL TRANSITION INTO SLEET AND FREEZING RAIN INITIALLY AND EVENTUALLY TO ALL SNOW LATE TONIGHT. ICE ACCUMULATIONS UP TO A TENTH OF AN INCH ARE EXPECTED PRIOR TO THE POTENTIAL FOR SNOWFALL ACCUMULATIONS AROUND 1 INCH. ICE ACCUMULATIONS...MAINLY ON AREA BRIDGES AND OVERPASSES... ALONG WITH ACCUMULATING SNOWFALL ON AREA ROADWAYS WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE AND/OR SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ005>007-022>026-031100- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM- 527 AM CST SUN FEB 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN PORTIONS OF MIDDLE TENNESSEE TONIGHT. RAIN WILL TRANSITION INTO SLEET AND FREEZING RAIN INITIALLY AND EVENTUALLY TO ALL SNOW AFTER MIDNIGHT. ICE ACCUMULATIONS UP TO A TENTH OF AN INCH ARE EXPECTED PRIOR TO THE POTENTIAL FOR SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES. ICE ACCUMULATIONS...MAINLY ON AREA BRIDGES AND OVERPASSES... ALONG WITH ACCUMULATING SNOWFALL ON AREA ROADWAYS WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE AND/OR SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ061-065-066-075-077>080-093>095-031100- MARSHALL-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- WAYNE-LAWRENCE-GILES- 527 AM CST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
Nearby
Winter Storm Warnings in Tennessee, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.